# SDR 0601459998

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AS THE AIRCRAFT ACCELERATED FOR TAKEOFF THE CREW NOTED THAT THE PLANE ATTEMPTED TO ROTATE AND LIFT OFF ON ITS OWN PRIOR TO SCHEDULED VR SPEED.  NO OTHER INDICATIONS NOTED TO EXPLAIN EARLY ROTATION BUT BECAUSE OF A -STIFF- FEELING YOKE, THE TAKEOFF WAS SAFELY ABORTED AT ABOUT 100 KTS.  MAINTENANCE PERFORMED A RIG CHECK OF THE HORIZONTAL STABILIZER AND ELEVATOR TRIM TABS.  RIG CHECKED GOOD AND NO BINDING OR EXCESSIVE PLAY COULD BE DETECTED.  ALL OPERATIONAL CHECKS OF THE HORIZONTAL STABILIZER CONTROL SURFACES WERE NORMAL AND THE AIRCRAFT HAS RETURNED TO SERVICE.
